A Dirichlet Problem in the Strip
MetadataShow full metadata
In this paper we investigate a Dirichlet problem in a strip and, using the sliding method, we prove monotonicity for positive and bounded solutions. We obtain uniqueness of the solution and show that this solution is a function of only one variable. From these qualitative properties we deduce existence of a classical solution for this problem.
CitationMontefusco, E. (1996). A Dirichlet problem in the strip. Electronic Journal of Differential Equations, 1996(10), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.